Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Realization of Transfer Function with Complex Coefficients Based on Hypercomplex Arithmetic
Kazuhiro UEDAKen-ichi MIZUKAMIShin-ichi TAKAHASHI
Author information
JOURNALS FREE ACCESS

1995 Volume 8 Issue 11 Pages 673-675

Details
Article 1st page
Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top